# SDR AALA202111157194

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A300*
- Aircraft serial: 6887
- Aircraft time: 17,684 hours, 6,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: E21327107
- Part serial: 9277
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 21,915 hours, 9,082 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT ECAM MESSAGE BRAKES ANTI SKID AND NOSE WHEEL STEERING FAULT ILLUMINATED. FULL STOP ON THE RUNWAY AND TOWED TO GATE. .AFTER PARKING AT GATE NOTICED SYSTEM 2 CONTROL CIRCUIT BREAKER M35 ON 121VU PANEL WAS OPEN WHICH WAS NOT NOT OPEN IN FLIGHT. MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT 10GG (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34 AND 32-46-00.
